MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3244
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer report number: 1627487-2023-02839, 1627487-2023-02954, 1627487-2023-02956.It was reported that the lead was explanted on an unknown date for an unknown reason.No other information is known at this time.
 
Additional Manufacturer Narrative
Date of event is estimated.Date of explant is unknown.Further information was requested but not received.
 
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain complete event information.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LAMITRODE 44 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17174972
Report Number1627487-2023-02955
Device Sequence Number17463056
Product Code LGW
UDI-Device Identifier05414734406215
UDI-Public05414734406215
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2012
Device Model Number3244
Device Catalogue Number3244
Device Lot Number3199484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight77 KG